# SDR SWIA201436641

- Difficulty date: March 6, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 28,890 hours, 24,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE COCKPIT EMERGENCY LIGHT SWITCH IN THE ARMED POSITION, EMERGENCY LIGHTS REMAIN ON IN CABIN.  FLT 6495 RESET EMERGENCY LIGHT CB.
